Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Baby aspirin

A 2 year old takes a half a bottle of baby aspirin what can i do if no medical help is available ?
Asked On : Mon, 14 Feb 2011
Answers:  2 Views:  900
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
In case a child consumes half a bottle of baby aspirin, do not panic. Administer some around half a teaspoon of baking soda to the child. This will protect the gastric lining of the child and also help in elimination of the drug from the body. Do Call the EMS immediately. Hope that answers the question
Take care
Answered: Fri, 12 Aug 2011
I find this answer helpful
  User's Response
1.One of the difficulties with aspirin overdose is that there is no immediate antidote to it.
2.The key in treating aspirin poisoning is preventing any more aspirin from being absorbed by the body,so baking soda
Answered: Fri, 12 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor